Watch the video below.
If you do not do well answering the questions on the screen as the video plays, take the multiple choice megacode scenario below the video.
The multiple choice megacode scenario provides a rationale when you do not answer a question correctly.
0 of 19 questions completed
You have already completed the quiz before. Hence you can not start it again.
Quiz is loading...
You must sign in or sign up to start the quiz.
You have to pass the previous Module's quiz in order to start this quiz:
0 of 19 questions answered correctly
Time has elapsed
You have reached 0 of 0 point(s), (0)
Earned Point(s): 0 of 0, (0)
0 Essay(s) Pending (Possible Point(s): 0)
- Question 1 of 19
Scenario data: 35 year old male in ER who states that his heart rate just won’t slow down. He was playing in a soccer game and during the half-time his heart would not stop “racing.” Assessment:Skin: Ashen/Slightly Diaphoretic/Cool to touch Cardio: HR 180-200; BP 70/35 Resp: RR 32, Lungs CTA Bilaterally from apex to base CNS: Alert; significant weakness, dizziness, and chest pain 6/10Three supportive measures of most importance as you begin care on the pt. are:CorrectIncorrect
- Question 2 of 19
2. After you attach the monitor, you see the following rhythm on the monitor.
Which rhythm below is correct?CorrectIncorrect
- Question 3 of 19
3. QuestionYou identify the rhythm as a narrow complex SVT. Skin: Ashen/Slightly Diaphoretic/Cool to touch Cardio: HR 190; BP 70/35 Resp: RR 32, Lungs CTA Bilaterally from apex to base; O2 sat 88% CNS: Alert; significant weakness, dizziness, and chest pain 6/10
Would you classify the patient as stable or unstable?CorrectIncorrect
- Question 4 of 19
4. QuestionSince the patient is unstable, your next intervention is to ___________________.CorrectIncorrect
- Question 5 of 19
5. QuestionAs the patient is prepared for immediate synchronized cardioversion, your team starts an IV, provides supplemental oxygen by nasal cannula to keep the O2 sat > 94%, and attaches a monitor/defibrillator to the patient. What is the most important of the considerations for synchronized cardioversion listed below?CorrectIncorrect
- Question 6 of 19
6. QuestionYou perform synchronized cardioversion. After cardioversion the rhythm remains the same and the patient remains sedated. What should you do?CorrectIncorrect
- Question 7 of 19
You give another synchronized shock and then observe a rhythm change on the monitor. This is what you see:
What is the rhythm?CorrectIncorrect
- Question 8 of 19
8. QuestionYou identify the rhythm as VF (ventricular fibrillation) and a pulse check reveals that the patient is pulseless. You start the left branch of the cardiac arrest algorithm. What is your first intervention?CorrectIncorrect
- Question 9 of 19
9. QuestionBefore you perform the defibrillation what should you make sure and do?CorrectIncorrect
- Question 10 of 19
10. QuestionYou defibrillate the patient using unsynchronized cardioversion. What is the initial dosage used for electrical defibrillation of ventricular fibrillation?CorrectIncorrect
- Question 11 of 19
11. QuestionAfter you defibrillate with 120 J, what is your next intervention?CorrectIncorrect
- Question 12 of 19
12. QuestionYou give 5 cycles of CPR, you should now perform what intervention?CorrectIncorrect
- Question 13 of 19
13. QuestionThis is the patient's rhythm: What should you do now?CorrectIncorrect
- Question 14 of 19
14. QuestionAfter you shock with an increased dose of 200 J, you immediately begin CPR for 5 cycles. What is your next intervention?CorrectIncorrect
- Question 15 of 19
15. QuestionYou give the epinephrine 1mg IV followed by the 20ml NS flush. What's next?CorrectIncorrect
- Question 16 of 19
After the 5 cycles of CPR, you perform a rhythm check. This is what you see:
The rhythm is organized and a pulse check reveals that the patient remains pulseless. What is the rhythm?CorrectIncorrect
- Question 17 of 19
17. QuestionSince the patient is in PEA, what is your next intervention?CorrectIncorrect
- Question 18 of 19
18. QuestionAs you begin CPR, you give 1 mg of epinephrine IV push. During PEA how often will you give epinephrine while continuing CPR?CorrectIncorrect
- Question 19 of 19
19. After the dose of epinephrine, you give 5 cycles of CPR and perform another rhythm check which reveals that the patient has a pulse with the following rhythm.
His VS are: HR 70; BP and 80/40 R: 12. Breathing is spontaneous.
The patient is stabilizing, and you continue supportive care and transfer him to the critical care unit. Since the patient remains hypotensive (low blood pressure), which two medications listed below can be used to control hypotension in the post-cardiac arrest phase?CorrectIncorrect